# SDR AALA202104189025

- Difficulty date: April 4, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY AREA LOWER SILL LOCATED AT FR68, S23R. L= 0.375 INCHES, W= 0.350 INCHES, D= 0.030 INCHES. REPAIRED SILL PER SRM 53-41-14-300-001.
